본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

TORSION IN THE COHOMOLOGY OF FINITE H-SPACES

Choi, Young-Gi   (Department of Mathematics Education, Seoul National UniversityUU0000691  );
  • 초록

    We study torsion phenomena in the integral cohomology of finite if-spaces X through the Eilenberg-Moore spectral sequence converging to H*( $\Omega$ X; Z $_{p}$ ). We also investigate how the difference between the Z $_{p}$ -filtration length f $_{p}$ (X) and the Z $_{p}$ -cup length c $_{p}$ (X) on a simply connected finite H-space X is reflected in the Eilenberg-Moore spectral sequence converging to H*( $\Omega$ X;Z $_{p}$ ). Finally we get the following result: Let p be an odd prime and X an n-connected finite H-space with dim QH* (X;Z $_{p}$ ) $\leq$ m. Then H*(X;Z) is p-torsion free if (equation omitted).tion omitted).


  • 주제어

    finite H-space .   cup length .   filtration length .   Eilenberg-Moore spectral sequence .   p-torsion .   loop space.  

  • 참고문헌 (15)

    1. Torsion in H-spaces , W. Browder , Ann. of Math. / v.74,pp.24-51,
    2. The homology of $C_n+1$-spaces, n≥0 , F. R. Cohen , The homology of iterated loop spaces, Lecture Notes in Mathematics / v.533,pp.207-351,
    3. Two torsion and the loop space conjecture , J. P. Lin , Ann. of Math. / v.115,pp.35-91,
    4. Topology of Lie groups , M. Mimura;H. Toda , Trans. Math. Monographs / v.91,pp.,
    5. Homology of the double and the triple loop space of $E_6$,$E_7$, and $E_8$ , Manuscripta Math. / v.103,pp.101-116,
    6. On the construction of mod p H-space , J. Harper , Algebraic and gemotric topology, Proc. Sym. Pure Math. / v.32,pp.,
    7. Nota sobre la transpotencia de Cartan , S. Gitler , Bol. Soc. Mat. Mex. / v.7,pp.85-91,
    8. The homology of double loop spaces of complex Stiefel manifolds , A. Yamaguchi , Publ. Res. Inst. Math. Sci. / v.22,pp.767-800,
    9. Lusternik-Schnirelmann category and the Moore spectral sequence , G. H. Toomer , Math. Z. / v.138,pp.123-143,
    10. Homotopy commutativity and the Moore spectral sequence , A. Clark , Pacific J. Math. / v.15,pp.65-74,
    11. The homology of Hopf spaces , Noeth-Holland Math. Library / v.40,pp.,
    12. Homology of the double and triple loop space of SO(n) , Y. Choi , Math. Z. / v.222,pp.59-80,
    13. On loop spaces without p torsion , R. Kane , Pacific J. Math. / v.60,pp.189-201,
    14. Steenrod connections and connectivity in H-spaces , Mem. Amer. Math. Soc. / v.68,pp.,
    15. Homology of the triple loop space of the exceptional Lie group F₄ , Y. Choi;S. Yoon , J. Korean Math. Soc. / v.35,pp.149-164,

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기